After three rounds of hydroliase my skin on my cheeks is very saggy.

I had voluma in my cheeks reversed in January. Afterwards my doctor placed a small amount back in. This also looked awful. I went to another doctor who suggested using a little on the cheekbones at the sides of my face to soften the cheeks. This was in April. This was big mistake and I had to have the area around the eye troth and upper cheeks dissolved. My skin is quite saggy now and I am concerned my skin has been damaged by this, will it ever recover? I am 49.

Doctor Answers 2

After three rounds of hyaluronidase my skin on my cheeks is very saggy.

Thank you for your question and I am sorry to hear of your filler related issues.  Hyaluronidase only dissolves the hyaluronic acid found within fillers and not that found in your natural skin tissues.  You may be suffering with continued swelling and irritation from all the rounds of injections and I would recommend allowing your skin to fully heal.   Once your skin has returned to its normal condition, see a board certified plastic surgeon for an in-person examination.  They can help discuss treatment options.  


Atlanta Plastic Surgeon
5.0 out of 5 stars 43 reviews

Hyaluronidase To Reverse Filler Injection -- Sagging Cheeks

Hyaluronidase has no impact on normal skin. The enzyme only targets and breaks down the HA fillers used and does not damage skin. I suggest you compare before and after photos and speak to a very well trained cosmetic physician. Fillers and skin tightening can be used to improve your aging.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 167 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.